can 2 different dermatitis be treated at the same time?
I was just wondering if it is possible to have perioral and seborrehic dermatitis at the same time? I have been to my dermatologist numerous times and everytime they switch the diagnosis from perioral to seborrehic. I show symptoms of both. How can these types be treated at the same time? The preferred treatments seem opposite. I have been dealinng with these symptoms now for 3 months and have been given antibiotocs which helped but then the seboorhic kicked up. The pa stated that antibiotic use for perioral can build up yest which feeds sebborhic. I was pulled off antibiotics after 3 weeks because the pa wanted to treat the sebbohic. The perioral area was better but it is starting to come back now after the medicated shampoos and hydrocortisone applied to forehead. Just wondered if there is any hope to control perioral and sebborhic at the same time? I see another derm tomorrow.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.